Follow
N Narayanan
Title
Cited by
Cited by
Year
About acyclic edge colourings of planar graphs
A Fiedorowicz, M Hałuszczak, N Narayanan
Information Processing Letters 108 (6), 412-417, 2008
642008
Acyclic edge colouring of outerplanar graphs
R Muthu, N Narayanan, CR Subramanian
International Conference on Algorithmic Applications in Management, 144-152, 2007
542007
Regularity of powers of bipartite graphs
AV Jayanthan, N Narayanan, S Selvaraja
Journal of Algebraic Combinatorics 47 (1), 17-38, 2018
532018
Improved bounds on acyclic edge colouring
R Muthu, N Narayanan, CR Subramanian
Discrete Mathematics 307 (23), 3063-3069, 2007
432007
Strong chromatic index of 2‐degenerate graphs
GJ Chang, N Narayanan
Journal of Graph Theory 73 (2), 119-126, 2013
412013
Strongly enhanced visible light photoelectrocatalytic hydrogen evolution reaction in an n-doped MoS 2/TiO 2 (B) heterojunction by selective decoration of platinum nanoparticles …
KK Paul, N Sreekanth, RK Biroju, AJ Pattison, D Escalera-López, A Guha, ...
Journal of Materials Chemistry A 6 (45), 22681-22696, 2018
382018
Optimal acyclic edge colouring of grid like graphs
R Muthu, N Narayanan, CR Subramanian
International Computing and Combinatorics Conference, 360-367, 2006
372006
Improved bounds on acyclic edge colouring
R Muthu, N Narayanan, CR Subramanian
Electronic notes in discrete mathematics 19, 171-177, 2005
302005
Regularity of binomial edge ideals of certain block graphs
AV Jayanthan, N Narayanan, BV Raghavendra Rao
Proceedings-Mathematical Sciences 129 (3), 1-10, 2019
212019
Tropical dominating sets in vertex-coloured graphs
JAA d'Auriac, C Bujtás, A El Maftouhi, M Karpinski, Y Manoussakis, ...
Journal of Discrete Algorithms 48, 27-41, 2018
132018
Axiomatic characterization of the interval function of a block graph
K Balakrishnan, M Changat, AK Lakshmikuttyamma, J Mathew, ...
Discrete Mathematics 338 (6), 885-894, 2015
112015
Oriented colouring of some graph products
N Aravind, N Narayanan, C Subramanian
Discussiones Mathematicae Graph Theory 31 (4), 675-686, 2011
102011
Some graph classes satisfying acyclic edge colouring conjecture
R Muthu, N Narayanan, CR Subramanian
Submitted, 2010
82010
Total coloring-A Survey
J Geetha, N Narayanan, K Somasundaram
arXiv preprint arXiv:1812.05833, 1812
81812
On k-intersection edge colourings.
R Muthu, N Narayanan, CR Subramanian
Discuss. Math. Graph Theory 29 (2), 411-418, 2009
62009
Axiomatic characterization of the interval function of a bipartite graph
M Changat, FH Nezhad, N Narayanan
Discrete Applied Mathematics 286, 19-28, 2020
52020
An upper bound for the regularity of binomial edge ideals of trees
AV Jayanthan, N Narayanan, BV Rao
arXiv preprint arXiv:1808.06374, 2018
52018
A note on the interval function of a disconnected graph.
M Changat, FH Nezhad, H MULDER, N Narayanan
Discussiones Mathematicae: Graph Theory 38 (1), 2018
42018
Optimal acyclic edge colouring of grid like graphs
R Muthu, N Narayanan, CR Subramanian
Discrete mathematics 310 (21), 2769-2775, 2010
42010
Exact square coloring of subcubic planar graphs
F Foucaud, H Hocquard, S Mishra, N Narayanan, R Naserasr, E Sopena, ...
Discrete Applied Mathematics 293, 74-89, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20